Doctor insights on:
Is alcohol dangerous with Zantac (ranitidine) and pantoloc? What are the interactions? Would spacing the use of these be safe? EX: P in morning, A @ day, Z night
They interact: Zantac (ranitidine) and Pantolac might potentiate alcohol effect on your body and your brain. Spacing might not help because these medications have a long standing effect. If you drink alcohol while being on these medications do not drive even after having one drink ...Read moreSee 1 more doctor answer
After taking Zantac , can I take pepto after time if needed? Any interactions? Also Tylenol (acetaminophen). How long should I wait between the three? Thank you!
Wolud there be a drug interaction if you are taking Prilosec 40mg and Zantac (ranitidine) 150mg if you still felt the heartburn?
Fine...: No major interactions exist, but i'm worried that your symptoms aren't being controlled well. You should definitely talk with your doctor to see if something else can be done. ...Read more
Antiacid stomach med: Zantac (ranitidine) is a histamine-2 (h2 blocker) which blocks acid secretion in the stomach. It can be used for esophageal reflux (gerd) or other general hi acid states. It may be safer to use long-term than the other popular acid blockers (ppi's) e.g. Prilosec. Interestingly, since zantac is a histamine blocker it can also be used for 'allergy' or hives. ...Read more
Not recommended: Risks outweigh benefits. Taking three 150 mg pills probably would not cause toxicity though it also would not likely provide more relief. Current recommended dosages for Zantac (or ranitidine) for most conditions is 150 mg twice daily or 300 mg once at bedtime. Patients with erosive esophagitis may benefit from 150 mg four times daily but dosages are about every 6 hours, not all at once. ...Read more
Omeprazole/Zantac: Although you can take it together, it is unlikely you will get much more relief than your prescribed omeprazole. If the omeprazole that has been prescribed by your doctor is not controlling your symptoms well (if you are still having symptoms more than three times per week), you should mention it to your doctor to alter your dosage or your medication. Anti-reflux measures can help also. Good luck. ...Read more